Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Homogeneous partial derivatives of radial functions


Authors: Russell Lyons and Kevin Zumbrun
Journal: Proc. Amer. Math. Soc. 121 (1994), 315-316
MSC: Primary 26B05; Secondary 31B05, 35A99
MathSciNet review: 1227524
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Sheldon Axler, Paul Bourdon, and Wade Ramey, Harmonic function theory, Graduate Texts in Mathematics, vol. 137, Springer-Verlag, New York, 1992. MR 1184139 (93f:31001)
  • [2] S. Axler and W. Ramey, Dirichlet problems with polynomial data (to appear).
  • [3] A. Lenard, A remark on harmonic polynomials, unpublished manuscript, 1992.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26B05, 31B05, 35A99

Retrieve articles in all journals with MSC: 26B05, 31B05, 35A99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1227524-9
PII: S 0002-9939(1994)1227524-9
Keywords: Homogeneous polynomials, radial functions, harmonic polynomials, derivatives
Article copyright: © Copyright 1994 American Mathematical Society